Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 11, Pages 721-727

Stability of generalized additive Cauchy equations

1Mathematics Section, College of Science and Technology, Hong-Ik University, Chochiwon 339-701, Korea
2Department of Mathematics Education, Korea National University of Education, Choongbook, Chongwon 363-791, Korea

Received 9 May 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Soon-Mo Jung and Ki-Suk Lee, “Stability of generalized additive Cauchy equations,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 11, pp. 721-727, 2000.